# SDR DALA2025120908986

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,915 hours, 17,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT L2 DOOR LIGHT ASSY REQUIRES MOUNTING.   SECURED LIGHT ASSY PER B767-300 AMM 33-51. OPS CHECK GOOD. (8053599)
